Integral Representations in Conuclear Cones
Journal of convex analysis, Tome 1 (1994) no. 2, pp. 225-258
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1994_1_2_a7,
author = {E. G. F. Thomas},
title = {Integral {Representations} in {Conuclear} {Cones}},
journal = {Journal of convex analysis},
pages = {225--258},
year = {1994},
volume = {1},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a7/}
}
E. G. F. Thomas. Integral Representations in Conuclear Cones. Journal of convex analysis, Tome 1 (1994) no. 2, pp. 225-258. http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a7/